# SDR C1HA200295004

- Difficulty date: February 21, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN CAME ON WHEN POWER LEVER WAS ADVANCED.  RESULTING IN ABORTED TAKEOFF ROLL.  ADJUSTED SPEED BRAKE AUTO ARM SWITCH IAW MM 27-62-02.  OPS CHECK GOOD.
